Characterization of UMD Banach Spaces by Imaginary Powers of Hermite and Laguerre Operators

  1. Betancor, J.J. 1
  2. Castro, A.J. 1
  3. Curbelo, J. 2
  4. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Instituto de Ciencias Matemáticas
    info

    Instituto de Ciencias Matemáticas

    Madrid, España

    ROR https://ror.org/05e9bn444

Journal:
Complex Analysis and Operator Theory

ISSN: 1661-8254

Year of publication: 2013

Volume: 7

Issue: 4

Pages: 1019-1048

Type: Article

DOI: 10.1007/s11785-011-0203-9 SCOPUS: 2-s2.0-84880702365 GOOGLE SCHOLAR
Data source: Scopus